Alert archive / North Carolina / Small Craft Advisories in 2012

Small Craft Advisory 41, NWS Newport/Morehead City, NC

April 25, 2012

NWS Newport/Morehead City, NC issued this small craft advisory at Apr 25, 2012, 2:59 PM EDT. It took effect at Apr 26, 2012, 4:00 AM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2012, 2:59 PM EDT (18:59 UTC)
In effect from
Apr 26, 2012, 4:00 AM EDT
Expired
Apr 27, 2012, 12:00 PM EDT
In force
32 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WHUS72 KMHX 251859
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
259 PM EDT WED APR 25 2012

...STRONG SOUTHWEST WINDS EXPECTED THURSDAY AND THURSDAY EVENING...

.A WARM FRONT WILL LIFT NORTH OF THE NORTH CAROLINA WATERS LATE
TONIGHT AND EARLY THURSDAY. BEHIND THE WARM FRONT AND AHEAD OF AN
ADVANCING COLD FRONT...STRONG SOUTHWEST WINDS TO 30 KNOTS WILL
DEVELOP. THE STRONG WINDS WILL BEGIN TO SLOWLY SUBSIDE AFTER
MIDNIGHT THURSDAY NIGHT AS THE COLD FRONT MOVES ACROSS THE WATERS
AND WINDS SHIFT TO THE WEST.

SEAS WILL BUILD RAPIDLY LATE TONIGHT AND THURSDAY REACHING TO 8
TO 10 FEET BEFORE SUBSIDING LATE FRIDAY. 

AMZ130-260900-
/O.NEW.KMHX.SC.Y.0041.120426T1200Z-120427T0400Z/
ALBEMARLE SOUND-
259 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO MIDNIGHT
EDT THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO
MIDNIGHT EDT THURSDAY NIGHT.

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. 

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-260900-
/O.NEW.KMHX.SC.Y.0041.120426T1200Z-120427T0900Z/
PAMLICO SOUND-
259 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 5 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO
5 AM EDT FRIDAY.

* WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 3 FEET WITH WAVES UP TO 4 FEET EASTERN PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-260900-
/O.NEW.KMHX.SC.Y.0041.120426T0800Z-120428T0000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
259 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 8 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO
8 PM EDT FRIDAY.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-260900-
/O.NEW.KMHX.SC.Y.0041.120426T1500Z-120427T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
259 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY
TO 5 AM EDT FRIDAY.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-260900-
/O.NEW.KMHX.SC.Y.0041.120426T0800Z-120427T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
259 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 2 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO
2 PM EDT FRIDAY.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
866 
WHUS72 KMHX 260811
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
411 AM EDT THU APR 26 2012

...STRONG SOUTHWEST WINDS EXPECTED THURSDAY AND THURSDAY
EVENING...

.A WARM FRONT WILL LIFT NORTH OF THE NORTH CAROLINA WATERS 
EARLY THIS MORNING. BEHIND THE WARM FRONT AND AHEAD OF AN
ADVANCING COLD FRONT...STRONG SOUTHWEST WINDS TO 30 KNOTS WILL
DEVELOP. THE STRONG WINDS WILL BEGIN TO SLOWLY SUBSIDE AFTER
MIDNIGHT THURSDAY NIGHT AS THE COLD FRONT MOVES ACROSS THE WATERS
AND WINDS SHIFT TO THE WEST.

SEAS WILL BUILD RAPIDLY LATE TONIGHT AND THURSDAY REACHING TO
6 TO 9 FEET BEFORE SUBSIDING LATE FRIDAY.

AMZ152-154-262100-
/O.CAN.KMHX.SC.Y.0041.000000T0000Z-120428T0000Z/
/O.NEW.KMHX.SC.Y.0042.120426T1200Z-120427T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM EDT FRIDAY.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-262100-
/O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T1800Z/
/O.NEW.KMHX.SC.Y.0042.120426T1000Z-120427T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT
FRIDAY.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-262100-
/O.EXT.KMHX.SC.Y.0041.120426T1500Z-120427T0400Z/
ALBEMARLE SOUND-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-262100-
/O.EXT.KMHX.SC.Y.0041.120426T1200Z-120427T0600Z/
PAMLICO SOUND-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
2 AM EDT FRIDAY...

* WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-262100-
/O.EXT.KMHX.SC.Y.0041.120426T1500Z-120427T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
2 AM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
400 
WHUS72 KMHX 261938
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
338 PM EDT THU APR 26 2012

...STRONG SOUTHWEST WINDS EXPECTED THIS EVENING AND TONIGHT...

.STRONG SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN ADVANCING COLD
FRONT THIS EVENING AND TONIGHT. THE STRONG WINDS WILL BEGIN TO SLOWLY
SUBSIDE EARLY FRIDAY AS THE COLD FRONT MOVES ACROSS THE WATERS AND
WINDS SHIFT TO THE WEST.

SEAS OF UP TO 7 TO 10 FEET CAN BE EXPECTED BEFORE SUBSIDING LATE
FRIDAY.

AMZ130-270600-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T0600Z/
ALBEMARLE SOUND-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-270930-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1000Z/
PAMLICO SOUND-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-270930-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 25 T0 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-270930-
/O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...BUILDING TO AS HIGH AS 7 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-270930-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...BUILDING TO AS HIGH AS 7 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
082 
WHUS72 KMHX 262301
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
701 PM EDT THU APR 26 2012

...STRONG SOUTHWEST WINDS EXPECTED THIS EVENING AND TONIGHT...

.STRONG SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN ADVANCING COLD
FRONT THIS EVENING AND TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST
AND NORTH LATE TONIGHT AND EARLY FRIDAY...THEN THE WINDS WILL
BEGIN TO FRIDAY AFTERNOON AS THE COLD FRONT STALLS SOUTH OF THE
WATERS AND HIGH PRESSURE BUILDS OVER THE AREA. 

SEAS OF UP TO 7 TO 10 FEET CAN BE EXPECTED BEFORE SUBSIDING LATE
FRIDAY.

AMZ130-270900-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
ALBEMARLE SOUND-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS
  EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-270900-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
PAMLICO SOUND-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS
  EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* WAVES...3 TO 4 FEET THIS EVENING THEN 2 TO 3 FEET LATE TONIGHT
  AND EARLY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-270900-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS
  EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-270900-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS
  EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-270900-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS
  EVENING SHIFTING TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
852 
WHUS72 KMHX 270827
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
427 AM EDT FRI APR 27 2012

...GUSTS NORTH WINDS EXPECTED THIS MORNING...

.WINDS WILL SHIFT TO NORTH BEHIND A COLD FRONT EARLY THIS MORNING
WITH FREQUENT GUSTS TO 25 KNOTS EXPECTED UNTIL AFTERNOON. SEAS
OF UP TO 7 FEET THIS MORNING WILL SUBSIDE BELOW 6 FEET THIS
AFTERNOON. 

AMZ130-271500-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
ALBEMARLE SOUND-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-271500-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
PAMLICO SOUND-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...2 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-272100-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-272100-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-272100-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
342 
WHUS72 KMHX 271438
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1038 AM EDT FRI APR 27 2012

...GUSTS NORTH WINDS EXPECTED THIS MORNING...

.WINDS WILL SHIFT TO NORTH BEHIND A COLD FRONT TODAY WITH
FREQUENT GUSTS TO 25 KNOTS EXPECTED BRIEFLY BEHIND IT AS IT PASSES.
SEAS OF UP TO 6 FEET WILL SLOWLY SUBSIDE MOST LOCATIONS TODAY.

AMZ130-271545-
/O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
ALBEMARLE SOUND-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

THE SURGE OF STRONG GUSTY WINDS BEHIND THE COLD FRONT HAS SUBSIDED
BELOW 25 KT...THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

AMZ150-271545-
/O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

THE SURGE OF STRONG GUSTY WINDS BEHIND THE COLD FRONT HAS SUBSIDED
BELOW 25 KT...THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

AMZ135-271600-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1600Z/
PAMLICO SOUND-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-272245-
/O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T2300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-271800-
/O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RSB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 1:41 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 25, 1:41 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
141 PM EDT WED APR 25 2012

.SYNOPSIS...
HIGH PRESSURE BUILDS SOUTH OF THE AREA TODAY. A DEVELOPING WARM
FRONT WILL LIFT NORTH ACROSS THE AREA LATE TONIGHT. A COLD FRONT
WILL MOVE INTO THE AREA THURSDAY NIGHT THEN STALL OVER OR JUST
SOUTH OF THE REGION FRIDAY. THE FRONT WILL REMAIN NEAR OR JUST
SOUTH OF THE AREA SATURDAY AND SUNDAY AND IS FORECAST TO MOVE
SOUTH OF THE REGION SUNDAY NIGHT. HIGH PRESSURE IS FORECAST TO
BUILD INTO THE AREA FROM THE NORTH TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 140 PM WEDNESDAY...LIGHT PRECIPITATION HAS ENDED AND CLOUDS
HAVE DISSIPATED AS FORECAST WITH MOSTLY SUNNY SKIES EXPECTED
ACROSS EASTERN NC FOR THE REMAINDER OF THE DAYLIGHT HOURS OUTSIDE
OF A FEW BRIEF PERIODS OF MOSTLY CLOUDY SKIES AS INSTABILITY
CUMULUS DEVELOPS. FORECAST HIGHS IN THE LOWER 70S INLAND ON TRACK.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
BACKING UPPER FLOW WILL HELP PROPEL A SFC WARM FRONT NORTH THRU
THE AREA RESULTING IN MOCLDY AND MILDER CONDITIONS TONIGHT. BEST
FORCING FOR PCPN PASSES BY TO THE NORTH TONIGHT BUT A FEW SHOWERS
MAY GRAZE NORTHERN FCST AREA AFTER MIDNIGHT. LOW TEMPS WILL BE
HELD UP IN THE MID 50S INLAND WITH LOWER 60S CLOSER AT THE COAST.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 315 AM WED...A STRONG SHORTWAVE WILL DIVE SOUTHEASTWARD
OUT OF CENTRAL CANADA WED NIGHT/THU WITH ASSOC SFC LOW MOVING
ACROSS THE OHIO RIVER VALLEY AND MID ATLANTIC. BEST FORCING
REMAINS N OF THE AREA THU WITH THE REGION IN THE WARM SECTOR.
HIGHEST POPS REMAIN N OF THE AREA CLOSER TO THE SFC LOW WHERE
BETTER UPPER LEVEL SUPPORT WILL EXIST BUT CAN'T RULE OUT ISOL TO
SCT SHOWERS/TSTMS DEVELOPING AS THE AIRMASS DESTABILIZES.
SHORTWAVE TROUGH WILL PUSH OFFSHORE THU NIGHT WITH A COLD FRONT
PUSHING S INTO THE AREA FIRST THING FRI MORNING. MODELS STILL NOT
TOO IMPRESSIVE WITH QPF SO HAVE KEPT POPS LESS THAN 30 PERCENT.

THE FRONT IS PROGGED TO REMAIN STALLED ACROSS OR JUST S OF THE
AREA FRI THROUGH LATE SAT. MODELS STILL STRUGGLING SOME IN
HANDLING A SRN STREAM SHORTWAVE TROUGH MERGING WITH NRN STREAM
ENERGY LATE FRI/FRI NIGHT BUT THE MOST CONSISTENT SOLUTIONS
PINPOINT BEST CHANCE FOR ADDITIONAL PCPN WILL OCCUR FRI NIGHT.
A MUCH STRONGER NRN STREAM UPPER TROUGH APPROACHES LATE IN THE
WEEKEND BRINGING ANOTHER CHANCE OF SHOWERS WITH A COLD FRONT
PUSHING S ACROSS THE AREA. MODELS ARE A FASTER WITH THE FRONT
NOW MOVING THROUGH EARLY SUN. UNCERTAINTY CONTINUES EARLY NEXT
WEEK AS ECMWF HANGS THE FRONT UP NEAR THE AREA MON WHILE THE GFS
HAS STRONGER HIGH PRES BUILDING IN FROM THE N WITH THE FRONT WELL
S OF THE REGION.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH 18Z THURSDAY/...
AS OF 140 PM WEDNESDAY...VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD.
A DEVELOPING WARM FRONT IS FORECAST TO MOVE ACROSS THE TAF SITES
OVERNIGHT BUT ANY ORGANIZED PRECIPITATION IS FORECAST TO OCCUR
NORTH OF THE TAF SITES WITH CEILINGS AND VISIBILITIES REMAINING
VFR. ON THURSDAY WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MAY
OCCUR BUT COVERAGE WILL BE SMALL. MAIN STORY WILL BE STRONG SW
WINDS WHICH WILL GUST AT TIMES TO 30 KT.

LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
AS OF 315 AM WED...VFR EXPECTED THU WITH MAIN PCPN REMAINING N OF
THE AREA NEAR AN AREA OF LOW PRES PASSING ACROSS THE MASON-
DIXON...HOWEVER STRONG SWLY FLOW WILL DEVELOP THU AND EXPECT GUSTS
AROUND 25 KT. A TRAILING COLD FRONT WILL DROP INTO THE REGION
EARLY FRI...WITH A CHC FOR A FEW SHRA. NLY FLOW BEHIND THE FRONT
BRING STRONG LOW LEVEL INVERSION AND COULD SEE CIGS DROPPING TO
IFR FRI AND PERSIST FRI NIGHT AS SHORTWAVE ENERGY PASSING ACROSS
THE REGION BRINGING ANOTHER CHC OF SHOWERS. CIGS EXPECTED TO
IMPROVE SAT...FOLLOWED BY YET ANOTHER COLD FRONT DROPPING INTO THE
REGION SUN BRINGING A CHANCE OF SHOWERS WITH REDUCED CIGS.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/
AS OF 140 PM WEDNESDAY...CURRENT OBSERVATIONS INDICATE WESTERLY
FLOW AROUND 15 KT WITH 2-4 FT SEAS ACROSS THE NC WATERS THIS
MORNING. THE WINDS ARE FORECAST TO BACK TO THE SW WITH LITTLE
CHANGE IN SPEED OR WAVE HEIGHTS EXPECTED THIS AFTERNOON IN
RESPONSE TO HIGH PRESSURE BUILDING SOUTH OF THE AREA.

SMALL CRAFT ADVISORIES WILL BE ISSUED A LITTLE LATER THIS
AFTERNOON FOR INCREASING SW WINDS LATE TONIGHT INTO THURSDAY
EVENING WITH SUSTAINED SPEEDS OF 25-30 KT EXPECTED. SEAS WILL
BUILD TO 8-10 FEET ON THURSDAY. THE WINDS AND SEAS WILL INCREASE
AFTER A DEVELOPING WARM FRONT LIFTS NORTH OF THE AREA LATE
TONIGHT.

LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 315 AM WED...SWLY FLOW WILL INCREASE QUICKLY THU MORNING
AS LOW PRES PASSES TO THE N. WINDS EXPECTED AROUND 20 TO 30 KTS
THU/THU EVENING AND COULD REACH GALE FORCE...ESPECIALLY IN
GUSTS...THU AFTN. SEAS EXPECTED TO REACH 7-10 FT OUTER CENTRAL AND
SRN WATERS AND 4-7 FT NRN WATERS PEAKING SAT EVENING. A TRAILING
COLD FRONT DROPS INTO THE REGION EARLY FRI AND STALLS NEAR OR JUST
S OF THE REGION THROUGH SAT NIGHT WITH WINDS AOB 15 KT THROUGH THE
PERIOD. SEAS EXPECTED TO SUBSIDE TO BLO 6 FT ALL WATERS BY FRIDAY
AFTERNOON AND REMAIN AROUND 2-5 FT THROUGH SAT NIGHT. ANOTHER COLD
FRONT IS PROGGED TO DROP THROUGH THE AREA SUN WITH NLY WINDS UP TO
20 KT AND SEAS BUILDING TO 3-6 FT...HIGHEST NRN WATERS.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...BTC/JME
NEAR TERM...BTC/JME
SHORT TERM...BTC
LONG TERM...SK
AVIATION...BTC/SK
MARINE...BTC/JME/SK
Hazardous weather outlook, Apr 25, 4:56 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
456 AM EDT WED APR 25 2012

NCZ029-044>047-079>081-090>095-098-103-104-260900-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
456 AM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 5:16 PM EDTRip Current StatementMHX27 hr

Nearby

Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.